# SDR CALA2021122702455

- Difficulty date: December 27, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 119,638 hours, 18,495 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Te Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED*TE FLAP DISAGREE ON APPROACH MOVING FLAPS FROM 5 TO 15 REF FIM 27-51 TREE 809, FSEU BITE  FOUND FAULT 27-51104, TE FLAP UPDATE CLARIFICATION FAULT TREES 105, 809, 810 WERE COMPLETED, CORRECTION COMPLETED BITE TEST REF FIM 27-51 TREE 809 FIG 104A, DISAGREE AND TE FLAP SHUTDOWN, REF FIG 105 AND 117 TREES 810 AND NEED TO CONTINUE WITH FAULT TREE 117. COMPLETED FIM 27-51 TREE 810 FIG 105. NEED TO CONTINUE WITH FIM 839 TO CONTINUE. 27-51 TREE 839 FIG 117. FOUND HEAVILY DAMAGED CONNECTOR D02310P AT TE BYPASS VALVE V105. RR CONNECTOR D2310P. REF WDM 27-51-11. PERFORMED TE FLAPS REF AMM 27-51-32-822-078. NO FAULTS.
